Saltar al contenido

Publicaciones del grupo - page 4 [rss]
A. Carrasco, M. Mars. Uniqueness theorem for static spacetimes containing marginally outer trapped surfaces Classical and Quantum Gravity 28 (2011) no. 17. [bib] [doi]
O. F. Blanco, M. Sánchez, J. M. M. Senovilla. Second-order symmetric Lorentzian manifolds II: Structure and global properties Journal of Physics: Conference Series 314 (2011) no. 1. [bib] [doi]
I. Bengtsson, J. M. M. Senovilla. Region with trapped surfaces in spherical symmetry, its core, and their boundaries Physical Review D - Particles, Fields, Gravitation and Cosmology 83 (2011) no. 4. [bib] [doi]
C. Barceló, L. J. Garay, G. Jannes. Quantum Non-Gravity and Stellar Collapse Foundations of Physics 41 (2011) no. 9 , 1532-1541. [bib] [doi]
C. Barceló, S. Liberati, M. Visser. Analogue gravity Living Reviews in Relativity 14 (2011) no. 1 , 1-159. [bib]
C. Barceló, S. Liberati, S. Sonego, M. Visser. Minimal conditions for the existence of a Hawking-like flux Physical Review D - Particles, Fields, Gravitation and Cosmology 83 (2011) no. 4. [bib] [doi]
L. C. Barbado, C. Barceló, L. J. Garay. Hawking radiation as perceived by different observers Classical and Quantum Gravity 28 (2011) no. 12. [bib] [doi]
V. Aldaya, M. Calixto, J. Guerrero, F. F. López-Ruiz. Symmetries of non-linear systems: Group approach to their quantization International Journal of Geometric Methods in Modern Physics 8 (2011) no. 6 , 1329-1354. [bib] [doi]
V. Aldaya, M. Calixto, F. F. López-Ruiz. Non-canonical perturbation theory of nonlinear sigma models Modern Physics Letters A 26 (2011) no. 2 , 127-138. [bib] [doi]
V. Aldaya, F. Cossío, J. Guerrero, F. F. López-Ruiz. The quantum Arnold transformation Journal of Physics A: Mathematical and Theoretical 44 (2011) no. 6. [bib] [doi]
2010
L. Rezzolla, R.P. MacEdo, J. L. Jaramillo. Understanding the "antikick" in the merger of binary black holes Physical Review Letters 104 (2010) no. 22. [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Complete CMC spacelike surfaces with bounded hyperbolic angle in generalized Robertson-Walker spacetimes Int. J. Geom. Methods Mod. Phys. 7 (2010) no. 6 , 961–978. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. A nonlinear inequality arising in geometry and Calabi-Bernstein type problems J. Inequal. Appl. (2010) , Art. ID 950380, 10. MathScinet [bib]
F. Torralbo. Rotationally invariant constant mean curvature surfaces in homogeneous 3-manifolds Differential Geom. Appl. 28 (2010) no. 5 , 593–607. MathScinet [bib] [doi]
F. J. Palomo, A. Romero. Compact conformally stationary Lorentzian manifolds with no causal conjugate points Ann. Global Anal. Geom. 38 (2010) no. 2 , 135–144. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Constant mean curvature spacelike surfaces in three-dimensional generalized Robertson-Walker spacetimes Lett. Math. Phys. 93 (2010) no. 1 , 85–105. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. New proof of the Calabi-Bernstein theorem Geom. Dedicata 147 (2010) , 173–176. MathScinet [bib] [doi]
G. J. Galloway, J. M. M. Senovilla. Singularity theorems based on trapped submanifolds of arbitrary co-dimension Classical Quantum Gravity 27 (2010) no. 15 , 152002, 10. MathScinet [bib] [doi]
E. Caponio, A. Javaloyes, P. Piccione. Maslov index in semi-Riemannian submersions Ann. Global Anal. Geom. 38 (2010) no. 1 , 57–75. MathScinet [bib] [doi]
J. L. Flores, S. Haesen, M. Ortega. New examples of marginally trapped surfaces and tubes in warped spacetimes Classical Quantum Gravity 27 (2010) no. 14 , 145021, 18. MathScinet [bib] [doi]
Powered by bibtexbrowser